| Catalog Number |
KC-36040 |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/06/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
The complaint involved a patient who underwent a knee revision surgery on (b)(6) 2017.The original surgery is dated (b)(6) 2014.The revision surgery occurred because of tibia collapse.During the revision, the original size 4 standard tibial baseplate, the size 4 x 10 mm tibial insert and retaining bolt were revised.A new size 4 modular tibial baseplate, size 4 x 12 mm tibial insert and retaining bolt were implanted in addition to a nodular offset stem, two tibial augments, an augment bolt and an augment peg.